Hello & welcome to the forum!!
I have Crohn's & the Ra too & started Remicade in November sometime. After my second Remicade infusion(I believe it was last tuesday) I indeed felt very tired, weak, emotional(then again I was on 50 mg pred too). I already have the muscle weakness/spasms from vitamin defficiency/pred & other meds but I did notice it got worse after the infusion. The intensity only lasts a few days though. I did have a slight fever/shortness of breath too and my GI said that's normal. The nurses always tell me to make sure you are well hydrated before the infusion and reccomend you eat before/during it. I didn't eat much of anything that morning but drank about a liter of water and was still feeling lousy afterwards but, compared to my last infusion where I didn't eat a thing and just a drank a glass of water, I can say that staying hydrated helped.
Contact your Rhuemie/GI if the pain persists for more than a few days. Also, get your blood check for any mineral/vitamin defficiency.